Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

258 Publications


2005 | Journal Article | LibreCat-ID: 16684
Dellnitz M, Sch�tze O, Hestermeyer T. Covering Pareto Sets by Multilevel Subdivision Techniques. Journal of Optimization Theory and Applications. 2005:113-136. doi:10.1007/s10957-004-6468-7
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16557
Dellnitz M, Junge O, Koon WS, et al. Transport in Dynamical Astronomy and Multibody Problems. International Journal of Bifurcation and Chaos. 2005:699-727. doi:10.1142/s0218127405012545
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16627
Krauskopf B, Osinga HM, Doedel EJ, et al. A Survey of Methods for Computing (un)stable Manifolds of Vector Fields. International Journal of Bifurcation and Chaos. 2005:763-791. doi:10.1142/s0218127405012533
LibreCat | DOI
 

2005 | Journal Article | LibreCat-ID: 16558
Dellnitz M, Junge O, Lo MW, et al. Transport of Mars-Crossing Asteroids from the Quasi-Hilda Region. Physical Review Letters. 2005. doi:10.1103/physrevlett.94.231102
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16628
Krishnamurthy A, Preis R. Satellite Formation, a Mobile Sensor Network in Space. In: 19th IEEE International Parallel and Distributed Processing Symposium. ; 2005. doi:10.1109/ipdps.2005.387
LibreCat | DOI
 

2005 | Conference Paper | LibreCat-ID: 16631
Li R, Pottharst A, Frohieke N, et al. Design and implementation of a hybrid energy supply system for railway vehicles. In: Twentieth Annual IEEE Applied Power Electronics Conference and Exposition, 2005. APEC 2005. ; 2005. doi:10.1109/apec.2005.1452979
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16500
Chaudhuri I, Sertl S, Hajnal Z, Dellnitz M, Frauenheim T. Global optimization of silicon nanoclusters. Applied Surface Science. 2004:108-113. doi:10.1016/j.apsusc.2003.11.007
LibreCat | DOI
 

2004 | Conference Paper | LibreCat-ID: 16620
Junge O, Marsden JE, Mezic I. Uncertainty in the dynamics of conservative maps. In: 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601). ; 2004. doi:10.1109/cdc.2004.1430379
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16587
Elsässer R, Monien B, Preis R, Frommer A. Optimal Diffusion Schemes and Load Balancing on Product Graphs. Parallel Processing Letters. 2004:61-73. doi:10.1142/s0129626404001714
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
Junge O, Osinga HM. A set oriented approach to global optimal control. ESAIM: Control, Optimisation and Calculus of Variations. 2004:259-270. doi:10.1051/cocv:2004006
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
Bezrukov S, Elsässer R, Monien B, Preis R, Tillich J-P. New spectral lower bounds on the bisection width of graphs. Theoretical Computer Science. 2004:155-174. doi:10.1016/j.tcs.2004.03.059
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
Day S, Junge O, Mischaikow K. A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems. SIAM Journal on Applied Dynamical Systems. 2004:117-160. doi:10.1137/030600210
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Dellnitz M, Preis R. Congestion and Almost Invariant Sets in Dynamical Systems. In: Lecture Notes in Computer Science. Berlin, Heidelberg; 2003. doi:10.1007/3-540-45084-x_8
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Aston PJ, Dellnitz M. Computation of the dominant Lyapunov exponent via spatial integration using matrix norms. Proceedings of the Royal Society of London Series A: Mathematical, Physical and Engineering Sciences. 2003:2933-2955. doi:10.1098/rspa.2003.1143
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
Schütze O. A New Data Structure for the Nondominance Problem in Multi-objective Optimization. In: Lecture Notes in Computer Science. Berlin, Heidelberg; 2003. doi:10.1007/3-540-36970-8_36
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Schütze O, Mostaghim S, Dellnitz M, Teich J. Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques. In: Lecture Notes in Computer Science. Berlin, Heidelberg; 2003. doi:10.1007/3-540-36970-8_9
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Froyland G, Dellnitz M. Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles. SIAM Journal on Scientific Computing. 2003:1839-1863. doi:10.1137/s106482750238911x
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Elsässer R, Monien B, Preis R. Diffusion Schemes for Load Balancing on Heterogeneous Networks. Theory of Computing Systems. 2002:305-320. doi:10.1007/s00224-002-1056-4
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Dellnitz M. Finding zeros by multilevel subdivision techniques. IMA Journal of Numerical Analysis. 2002:167-185. doi:10.1093/imanum/22.2.167
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Dellnitz M, Junge O. Set Oriented Numerical Methods for Dynamical Systems. In: Handbook of Dynamical Systems. ; 2002. doi:10.1016/s1874-575x(02)80026-1
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Froyland G. Extracting Dynamical Behavior via Markov Models. In: Nonlinear Dynamics and Statistics. Boston, MA; 2001. doi:10.1007/978-1-4612-0177-9_12
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Froyland G, Junge O, Ochs G. Rigorous computation of topological entropy with respect to a finite partition. Physica D: Nonlinear Phenomena. 2001:68-84. doi:10.1016/s0167-2789(01)00216-0
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
Dellnitz M, Froyland G, Junge O. The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems. In: Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems. Berlin, Heidelberg; 2001. doi:10.1007/978-3-642-56589-2_7
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
Junge O. An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence. Dynamical Systems. 2001:213-222. doi:10.1080/14689360109696233
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
Aston PJ, Dellnitz M. The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms. In: Equadiff 99. ; 2000. doi:10.1142/9789812792617_0196
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz M, Froyland G, Sertl S. A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator. In: Equadiff 99. ; 2000. doi:10.1142/9789812792617_0199
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge O. Rigorous discretization of subdivision techniques. In: Equadiff 99. ; 2000. doi:10.1142/9789812792617_0178
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz M, Junge O, Rumpf M, Strzodka R. The computation of an unstable invariant set inside a cylinder containing a knotted flow. In: Equadiff 99. ; 2000:1053--1059. doi:10.1142/9789812792617_0204
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz M, Froyland G, Sertl S. On the isolated spectrum of the Perron-Frobenius operator. Nonlinearity. 2000:1171-1188. doi:10.1088/0951-7715/13/4/310
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz M, Junge O. On the Approximation of Complicated Dynamical Behavior. SIAM Journal on Numerical Analysis. 1999:491-515. doi:10.1137/s0036142996313002
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle D, Dellnitz M, Junge O, Rumpf M, Spielberg M. Visualizing Complicated Dynamics. Proceedings of Visualization 99. 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard P, Dellnitz M, Junge O, Schütte C. Computation of Essential Molecular Dynamics by Subdivision Techniques. In: Computational Molecular Dynamics: Challenges, Methods, Ideas. Berlin, Heidelberg; 1999. doi:10.1007/978-3-642-58360-5_5
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston PJ, Dellnitz M. The computation of lyapunov exponents via spatial integration with application to blowout bifurcations. Computer Methods in Applied Mechanics and Engineering. 1999:223-237. doi:10.1016/s0045-7825(98)00196-0
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz M, Junge O. An adaptive subdivision technique for the approximation of attractors and invariant measures. Computing and Visualization in Science. 1998:63-68. doi:10.1007/s007910050006
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz M, Hohmann A. A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik. 1997;75:293-317. doi:10.1007/s002110050240
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder R, Dellnitz M, Kreuzer E. An adaptive method for the approximation of the generalized cell mapping. Chaos, Solitons & Fractals. 1997:525-534. doi:10.1016/s0960-0779(96)00118-x
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz M, Hohmann A, Junge O, Rumpf M. Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science. 1997:221-228. doi:10.1063/1.166223
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz M, Junge O. Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos. 1997:2475-2485. doi:10.1142/s0218127497001655
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz M, Hohmann A. The Computation of Unstable Manifolds Using Subdivision and Continuation. In: Nonlinear Dynamical Systems and Chaos. Basel; 1996. doi:10.1007/978-3-0348-7518-9_21
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz M, Field M, Golubitsky M, Ma J, Hohmann A. Cycling Chaos. International Journal of Bifurcation and Chaos. 1995:1243-1247. doi:10.1142/s0218127495000909
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz M, Heinrich C. Admissible symmetry increasing bifurcations. Nonlinearity. 1995:1039-1066. doi:10.1088/0951-7715/8/6/009
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz M, Golubitsky M, Hohmann A, Stewart I. Spirals in Scalar Reaction–Diffusion Equations. International Journal of Bifurcation and Chaos. 1995:1487-1501. doi:10.1142/s0218127495001149
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky M, Marsden J, Stewart I, Dellnitz M. The constrained Liapunov-Schmidt procedure and periodic orbits. In: Normal Forms and Homoclinic Chaos. Providence, Rhode Island; 1995. doi:10.1090/fic/004/05
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston PJ, Dellnitz M. Symmetry Breaking Bifurcations of Chaotic Attractors. International Journal of Bifurcation and Chaos. 1995:1643-1676. doi:10.1142/s021812749500123x
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz M, Melbourne I. A note on the shadowing lemma and symmetric periodic points. Nonlinearity. 1995:1067-1075. doi:10.1088/0951-7715/8/6/010
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz M, Golubitsky M, Nicol M. Symmetry of Attractors and the Karhunen-Loève Decomposition. In: Trends and Perspectives in Applied Mathematics. New York, NY; 1994. doi:10.1007/978-1-4612-0859-4_4
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz M, Scheurle J. Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom. In: Dynamics, Bifurcation and Symmetry. Dordrecht; 1994. doi:10.1007/978-94-011-0956-7_9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz M, Melbourne I. Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics. 1994:249-259. doi:10.1016/0377-0427(94)90032-9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz M. Collisions of chaotic attractors. Schlaglichter der Forschung: Zum 75 Jahrestag der Universität Hamburg. 1994:411-428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne I, Dellnitz M. Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society. 1993:235-268. doi:10.1017/s0305004100071577
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany E, Dellnitz M, Golubitsky M. Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena. 1993:66-87. doi:10.1016/0167-2789(93)90198-a
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne I, Dellnitz M, Golubitsky M. The structure of symmetric attractors. Archive for Rational Mechanics and Analysis. 1993:75-98. doi:10.1007/bf00386369
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz M. The equivariant Darboux theorem. Lectures in Applied Mathematics. 1993;29:163-169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz M, Melbourne I, Marsden JE. Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity. 1992:979-996. doi:10.1088/0951-7715/5/4/008
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz M. Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis. 1992;12(3):429-455. doi:10.1093/imanum/12.3.429
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz M, Golubitsky M, Melbourne I. Mechanisms of Symmetry Creation. In: Bifurcation and Symmetry. Basel; 1992. doi:10.1007/978-3-0348-7536-3_9
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz M, Marsden JE, Melbourne I, Scheurle J. Generic Bifurcations of Pendula. In: Bifurcation and Symmetry. Basel; 1992. doi:10.1007/978-3-0348-7536-3_10
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz M, Werner B. Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Journal of Computational and Applied Mathematics. 1989:97-123. doi:10.1016/0377-0427(89)90150-7
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed